# SDR UALA2013070104587

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,649 hours, 23,282 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD HANGING FROM SLIDE PACK AT DOOR 2L.  STOWED LANYARD AT SLIDE PACK AT DOOR 2L.
